MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PIVOT GUARDIAN, FRAME; APPARATUS, TRACTION, NON-POWERED

STRYKER ENDOSCOPY-SAN JOSE PIVOT GUARDIAN, FRAME; APPARATUS, TRACTION, NON-POWERED
Catalog Number 3105000100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the product lost traction.
 
Additional Manufacturer Narrative
The failure mode was confirmed.The product was received by the legal manufacturer, composite manufacturing.The oem investigation report is attached (see communication log), and indicates: root cause analysis alleged failure confirmed?: yes.Probable root cause: damage during use.Investigation conclusion tenzor was taken apart and components replaced, parts were very loose from some sort of user damage.This functionality is tested 100% before going out the door.The failure mode will be monitored for future reoccurrence.The device manufacturer date is not known.
 
Event or Problem Description
It was reported that the product lost traction.

Brand Name
PIVOT GUARDIAN, FRAME
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8474561
Report Number0002936485-2019-00130
Device Sequence Number16409626
Product Code HST
UDI-Device Identifier07613327380361
UDI-Public07613327380361
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3105000100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2019
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer03/05/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1